# SDR REXA2017061800715

- Difficulty date: June 18, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 8,290 hours, 5,663 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Broken
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SMOKE DETECTOR RESET BUTTON IS BROKEN. DEFERRED FWD LAV SMOKE DET SYS IAW MEL 26-15-1 CAT C PER MOC 96184. REMOVED AND REPLACED FWD LAV SMOKE DETECTOR IAW AMM 26-16-01. OPS CHECK GOOD.
